Fully Fuzzy Quadratic programming with unrestricted Fully Fuzzy variables and Parameters

  • Mervat M. Elshafei Department of Mathematics,Faculty of Science,Helwan University,Cairo
Keywords: Fully Fuzzy linear programming; Quadratic Programming; Fuzzy arithmetic; Fuzzy Optimal solution; Triangular Fuzzy numbers.


There exist several methods for solving fuzzy linear or nonlinear programming problems under positivity fuzzy variables and restricted fuzzy coefficients. Due to the
limitation of these methods, they can’t be applied for solving fully fuzzy linear or nonlinear programming problems with unrestricted fuzzy coefficients and fuzzy variables. In
this paper an efficient method to find the fuzzy optimal solution for fully fuzzy quadratic programming (FFQP) problem with unrestricted variables and parameters has been
proposed. All the coefficients and decision variables of both objective functions and the constraints are triangular fuzzy numbers. The proposed method is based on converted
FFQP problem into crisp quadratic programming (CQP) problem. Finally an illustrative numerical example has been given to clarify the proposed solution method.


[1] Allahviranloo,T., Lotfi H.F., Kiasary,M.Kh., Kiani,N.A., and Alizadeh,L.(2008) Solving Fully Fuzzy Linear Programming Problem by the Ranking Function. Applied Mathematical Sciences,2(1) 19 – 32.
[2] Bellman, R.E., and Zadeh, L.A. (1970) Decision Making in a Fuzzy Environment. Management Science, 17 141 – 164.
[3] Gabr,W.I.(2015) Quadratic and Non-Linear Programming Problems Solving and Analysis in Fully Environment. Alexandria Engineering Journal, 54 457 – 472.
[4] Jayalokshmi,M.,and Pandian,P. (2012) A New Method for Finding an Optimal Fuzzy solution for Fully Fuzzy Linear Programming Problems. International Journal of Engineering Research and Applications (IJERA), 2 (4) 247 – 254.
[5] Kour,J.,and Kumar,A.(2012) Exact Fuzzy Optimal solution of Fully Fuzzy Linear Programming Problems with Unrestricted Fuzzy Variables. Appl Intell, 37 145 –154.
[6] Loganathan,C. (2017) Solving Fully Fuzzy Nonlinear Programming with Inequality Constraints. International Journal of Mechanical Engineering and Technology (IJMET), 8 (11) 354-362.
[7] Najafi,H., Edalatpanah, S.A., and Dutta,H. (2016) A Nonlinear Model for Fully Fuzzy Linear Programming with Fully Unrestricted Variables and Parameters. Alexandria Engineering Journal, 55 2589 – 2595.
[8] Nasseri,S.H., Behmannesh, E., Taleshian, F., Abdolalipoor, M., and Taghinezhad, N.A.(2013) Fully Fuzzy Linear Programming with Inequality Constraints. Int. J. Industrial Mathematics, 5 (4) 309 – 316.
[9] Osman,M.,S., El-Banna, A.Z, and Elshafei,M. (1999) On Fuzzy Continuous Static Games (FCSG) (Stackelberg-Leader with Min – Max Followers. the Journal of Fuzzy Mathematics. Los Angeles, 7(2) 259 – 266.
[10] Pandian,P.(2013) Multi–objective Programming Approach for Fuzzy Linear Programming Problems. Applied Mathematical Science, 7 (37) 1811-1817.
[11] Rao,S.S.(1979) Optimization Theory and Applications. Wiley Eastern limited, USA.
[12] Sakawa,M., and Yano,H. (1989) Interactive Decision Making for Multi-Objective Non-Linear Programming Problems with Fuzzy Parameters.Fuzzy sets and Syst., 29 (3) 315 – 326.
[13] Safaei,N.(2014) A new method for solving Fully Fuzzy linear Fractional Programming with a triangular Fuzzy Numbers. APP. Math. and Comp. Intel., 3 (1) 273 – 281.
[14] Singh S.,and Haldar N.(2015) A New Method to Solve Bi-Level Quadratic linear Fractional Programming Problems.International Game Theory Review, 17 (2) 1540017 (18 Pages).
[15] Taha, H.A. (1976) Operations Research.Macmillan Publishing Co-Inc. New York.
[16] Tanaka,H., Okuda,T., and Asai, k. (1976) On Fuzzy Mathematical Programming. Journal of Cybernetics, 3 37 – 46.
[17] Zadeh, L.A. (1965) Fuzzy Sets.Information and computation, 8 (3) 338-353.
[18] Zimmermann, H.J. (1978) Fuzzy Programming and Linear Programming with Several Objective Functions. Fuzzy Sets and Systems, 1 45 – 55.
How to Cite
Elshafei, M. M. (2019). Fully Fuzzy Quadratic programming with unrestricted Fully Fuzzy variables and Parameters. Journal of Progressive Research in Mathematics, 15(3), 2654-2667. Retrieved from http://scitecresearch.com/journals/index.php/jprm/article/view/1770